兰州大学机构库 >数学与统计学院
Invasion entire solutions in a time periodic Lotka-Volterra competition system with diffusion
Du, Li-Jun; Li, WT(李万同); Wang, Jia-Bing
2017
Source PublicationMathematical Biosciences and Engineering   Impact Factor & Quartile
ISSN15510018
Volume14
Issue5-6
Pages1187-1213
AbstractThis paper is concerned with invasion entire solutions of a monostable time periodic Lotka-Volterra competition-diffusion system. We first give the asymptotic behaviors of time periodic traveling wave solutions at infinity by a dynamical approach coupled with the two-sided Laplace transform. According to these asymptotic behaviors, we then obtain some key estimates which are crucial for the construction of an appropriate pair of sub-super solutions. Finally, using the sub-super solutions method and comparison principle, we establish the existence of invasion entire solutions which behave as two periodic traveling fronts with different speeds propagating from both sides of x-axis. In other words, we formulate a new invasion way of the superior species to the inferior one in a time periodic environment.
DOI10.3934/mbe.2017061
Indexed ByEI
Funding Project[lzujbky-2016-226] ; National Science Foundation[11671180]
PublisherArizona State University, PO Box 2604, Springfield, MO 65801-2604, United States
EI Accession Number20201308349455
EI KeywordsLaplace transforms
EI Classification NumberMathematics:921 ; Mathematical Transformations:921.3
Original Document TypeConference article (CA)
Citation statistics
Cited Times:9[WOS]   [WOS Record]     [Related Records in WOS]
Document Type会议论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/422663
Collection数学与统计学院
Corresponding AuthorLi, Wan-Tong
Affiliation
School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu; 730000, China
First Author AffilicationSchool of Mathematics and Statistics
Corresponding Author AffilicationSchool of Mathematics and Statistics
Recommended Citation
GB/T 7714
Du, Li-Jun,Li, Wan-Tong,Wang, Jia-Bing. Invasion entire solutions in a time periodic Lotka-Volterra competition system with diffusion[C]:Arizona State University, PO Box 2604, Springfield, MO 65801-2604, United States,2017:1187-1213.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Du, Li-Jun]'s Articles
[Li, Wan-Tong]'s Articles
[Wang, Jia-Bing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Du, Li-Jun]'s Articles
[Li, Wan-Tong]'s Articles
[Wang, Jia-Bing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Du, Li-Jun]'s Articles
[Li, Wan-Tong]'s Articles
[Wang, Jia-Bing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.